12:45 PM - 12:50 PM Industry Satellite Symposium Presentation EISAI - Emerging concepts of combatting advanced renal cell carcinoma Industry Satellite Symposium
  • S. Alurkar

Introduction (ID 17)

Presentation Topic
Industry Satellite Symposium Presentation
Lecture Time
12:45 PM - 12:50 PM
Duration
5 Minutes
Location
Room 324, Singapore, Singapore, Singapore
Date
11/23/2018
Time
12:45 PM - 02:15 PM
Speakers
  • S. Alurkar
01:50 PM - 02:10 PM ESMO Colloquium Presentation ESMO COLLOQUIUM - Immunotherapy of lung cancer: Alone or in combination? ESMO Colloquium
  • D. Planchard

What’s new in the guidelines for immune therapy of metastatic NSCLC? (ID 88)

Presentation Topic
ESMO Colloquium Presentation
Lecture Time
01:50 PM - 02:10 PM
Duration
20 Minutes
Location
Room 311, Singapore, Singapore, Singapore
Date
11/23/2018
Time
12:45 PM - 02:15 PM
Speakers
  • D. Planchard
02:13 PM - 02:15 PM Industry Satellite Symposium Presentation MSD - A quantum leap in lung and updates in H&N cancer treatment with immunotherapy Industry Satellite Symposium
  • D. Tan

Closing remarks (ID 5)

Presentation Topic
Industry Satellite Symposium Presentation
Lecture Time
02:13 PM - 02:15 PM
Duration
2 Minutes
Location
Hall 405, Singapore, Singapore, Singapore
Date
11/23/2018
Time
12:45 PM - 02:15 PM
Speakers
  • D. Tan
02:05 PM - 02:15 PM Industry Satellite Symposium Presentation ASTRAZENECA - DNA Damage response in ovarian and breast cancers: Promising evidence heralds new hope Industry Satellite Symposium
  • R. Dent
  • Y. Im
  • A. Jeyasekharan
  • J. Ledermann
  • M. Mastura

Panel Q&A and conclusion (ID 10)

Presentation Topic
Industry Satellite Symposium Presentation
Lecture Time
02:05 PM - 02:15 PM
Duration
10 Minutes
Location
Hall 404, Singapore, Singapore, Singapore
Date
11/23/2018
Time
12:45 PM - 02:15 PM
Speakers
  • R. Dent
  • Y. Im
  • A. Jeyasekharan
  • J. Ledermann
  • M. Mastura
01:55 PM - 02:10 PM Industry Satellite Symposium Presentation PFIZER ONCOLOGY - Making strides in the management of HR+ HER2- metastatic breast cancer Industry Satellite Symposium
  • S. Lee
  • A. Agarwal
  • G. Curigliano
  • D. Chang

Rapid response panel discussion (ID 15)

Presentation Topic
Industry Satellite Symposium Presentation
Lecture Time
01:55 PM - 02:10 PM
Duration
15 Minutes
Location
Hall 407, Singapore, Singapore, Singapore
Date
11/23/2018
Time
12:45 PM - 02:15 PM
Speakers
  • S. Lee
  • A. Agarwal
  • G. Curigliano
  • D. Chang
01:50 PM - 02:10 PM Industry Satellite Symposium Presentation EISAI - Emerging concepts of combatting advanced renal cell carcinoma Industry Satellite Symposium
  • E. Grande
  • R. Kanesvaran

Panel discussion – How to adopt the advancement into clinical practice in Asia? (ID 20)

Presentation Topic
Industry Satellite Symposium Presentation
Lecture Time
01:50 PM - 02:10 PM
Duration
20 Minutes
Location
Room 324, Singapore, Singapore, Singapore
Date
11/23/2018
Time
12:45 PM - 02:15 PM
Speakers
  • E. Grande
  • R. Kanesvaran
01:10 PM - 01:30 PM ESMO Colloquium Presentation ESMO COLLOQUIUM - Immunotherapy of lung cancer: Alone or in combination? ESMO Colloquium

What is the biological rationale for combining chemotherapy with immune checkpoints inhibitors? (ID 85)

Presentation Topic
ESMO Colloquium Presentation
Lecture Time
01:10 PM - 01:30 PM
Duration
20 Minutes
Location
Room 311, Singapore, Singapore, Singapore
Date
11/23/2018
Time
12:45 PM - 02:15 PM
01:25 PM - 02:00 PM Industry Satellite Symposium Presentation MSD - A quantum leap in lung and updates in H&N cancer treatment with immunotherapy Industry Satellite Symposium
  • L. Licitra

Holistic insights in the treatment of r/m HNSCC with immuno-oncology (ID 3)

Presentation Topic
Industry Satellite Symposium Presentation
Lecture Time
01:25 PM - 02:00 PM
Duration
35 Minutes
Location
Hall 405, Singapore, Singapore, Singapore
Date
11/23/2018
Time
12:45 PM - 02:15 PM
Speakers
  • L. Licitra
01:05 PM - 01:35 PM Industry Satellite Symposium Presentation ASTRAZENECA - DNA Damage response in ovarian and breast cancers: Promising evidence heralds new hope Industry Satellite Symposium
  • J. Ledermann

BRCAm to PSR to first line - Evolution of PARPi in ovarian cancer (ID 8)

Presentation Topic
Industry Satellite Symposium Presentation
Lecture Time
01:05 PM - 01:35 PM
Duration
30 Minutes
Location
Hall 404, Singapore, Singapore, Singapore
Date
11/23/2018
Time
12:45 PM - 02:15 PM
Speakers
  • J. Ledermann
01:05 PM - 01:35 PM Industry Satellite Symposium Presentation PFIZER ONCOLOGY - Making strides in the management of HR+ HER2- metastatic breast cancer Industry Satellite Symposium
  • G. Curigliano

The benefits of CDK4/6 inhibitors for patients with HR+ HER2- mBC (ID 13)

Presentation Topic
Industry Satellite Symposium Presentation
Lecture Time
01:05 PM - 01:35 PM
Duration
30 Minutes
Location
Hall 407, Singapore, Singapore, Singapore
Date
11/23/2018
Time
12:45 PM - 02:15 PM
Speakers
  • G. Curigliano
12:50 PM - 01:20 PM Industry Satellite Symposium Presentation EISAI - Emerging concepts of combatting advanced renal cell carcinoma Industry Satellite Symposium
  • R. Kanesvaran

An overview of clinical challenges in today’s treatment for advanced renal cell carcinoma (ID 18)

Presentation Topic
Industry Satellite Symposium Presentation
Lecture Time
12:50 PM - 01:20 PM
Duration
30 Minutes
Location
Room 324, Singapore, Singapore, Singapore
Date
11/23/2018
Time
12:45 PM - 02:15 PM
Speakers
  • R. Kanesvaran
12:45 PM - 12:50 PM ESMO Colloquium Presentation ESMO COLLOQUIUM - Immunotherapy of lung cancer: Alone or in combination? ESMO Colloquium
  • T. Mitsudomi

Introduction (ID 83)

Presentation Topic
ESMO Colloquium Presentation
Lecture Time
12:45 PM - 12:50 PM
Duration
5 Minutes
Location
Room 311, Singapore, Singapore, Singapore
Date
11/23/2018
Time
12:45 PM - 02:15 PM
Speakers
  • T. Mitsudomi